# SDR DALA2023072606036

- Difficulty date: July 25, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 52,459 hours, 27,058 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3158 -ATB- DURING CLIMB RIGHT ENGINE N2 VIBES STARTED TO RISE. 5.0 WAS HIGHEST OBSERVED. THROTTLE WAS REDUCED TO BRING VIBES DOWN. AIRCRAFT IS RETURNED TO MSP. CORRECTIVE ACTION: PERFORMED VISUAL CHECKS WITH NO FINDINGS. SWAPPED VIBRATION SENSORS AT MCDU TO READ TRF SENSOR, PERFORMED VIBRATION SURVEY WITH NO ABNORMAL INDICATIONS. #1 BEARING VIBRATION SENSOR PLACED ON MEL. (4711912)
